Academic Journals Database
Disseminating quality controlled scientific knowledge

Fixed Point Theory and Applications

ISSN: 1687--1820
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
Fixed point theorem for generalized weak contractions satisfying rational expressions in ordered metric spaces

Author(s): Luong Nguyen Van | Thuan Nguyen
Volume: 2011
Issue: 1
Year: 2011
Common fixed point and invariant approximation in hyperbolic ordered metric spaces

Author(s): Abbas Mujahid | Khamsi Mohamed | Khan Abdul
Volume: 2011
Issue: 1
Year: 2011
Orthogonal Stability of an Additive-Quadratic Functional Equation

Author(s): Park Choonkil
Volume: 2011
Issue: 1
Year: 2011
An implicit iterative algorithm with errors for two families of generalized asymptotically nonexpansive mappings

Author(s): Agarwal Ravi | Qin Xiaolong | Kang Shin
Volume: 2011
Issue: 1
Year: 2011
On rate of convergence of various iterative schemes

Author(s): Hussain Nawab | Rafiq Arif | Damjanović Boško | Lazović Rade
Volume: 2011
Issue: 1
Year: 2011
A Viscosity of Cesàro Mean Approximation Methods for a Mixed Equilibrium, Variational Inequalities, and Fixed Point Problems

Author(s): Jitpeera Thanyarat | Katchang Phayap | Kumam Poom
Volume: 2011
Issue: 1
Year: 2011
Strong Convergence of an Implicit Algorithm in CAT(0) Spaces

Author(s): Fukhar-ud-din Hafiz | Domlo AbdulAziz | Khan AbdulRahim
Volume: 2011
Issue: 1
Year: 2011
Variational-Like Inclusions and Resolvent Equations Involving Infinite Family of Set-Valued Mappings

Author(s): Ahmad Rais | Dilshad Mohd
Volume: 2011
Issue: 1
Year: 2011
Nonlinear approximation of an ACQ-functional equation in nan-spaces

Author(s): Azadi Kenary Hassan | Lee Jung | Park Choonkil
Volume: 2011
Issue: 1
Year: 2011
Fixed point theorems for mappings satisfying contractive conditions of integral type and applications

Author(s): Liu Zeqing | Li Xin | Kang Shin | Cho Sun
Volume: 2011
Issue: 1
Year: 2011
Well-posedness for parametric strong vector quasi-equilibrium problems with applications

Author(s): Li Qiu-ying | Wang San-hua
Volume: 2011
Issue: 1
Year: 2011
Convergence of Iterative Sequences for Common Zero Points of a Family of -Accretive Mappings in Banach Spaces

Author(s): Qing Yuan | Cho SunYoung | Qin Xiaolong
Volume: 2011
Issue: 1
Year: 2011
Fixed Point Results in Quasimetric Spaces

Author(s): Latif Abdul | Al-Mezel SalehA
Volume: 2011
Issue: 1
Year: 2011
Erratum to "Some Fixed Point Theorems of Integral Type Contraction in Cone Metric Space"

Author(s): Khojasteh Farshid | Goodarzi Zahra | Razani Abdolrahman
Volume: 2011
Issue: 1
Year: 2011
Hybrid Algorithms of Common Solutions of Generalized Mixed Equilibrium Problems and the Common Variational Inequality Problems with Applications

Author(s): Jitpeera Thanyarat | Witthayarat Uamporn | Kumam Poom
Volume: 2011
Issue: 1
Year: 2011
Weakly contractive multivalued maps and w-distances on complete quasi-metric spaces

Author(s): Marín Josefa | Romaguera Salvador | Tirado Pedro
Volume: 2011
Issue: 1
Year: 2011
Iterative Approaches to Find Zeros of Maximal Monotone Operators by Hybrid Approximate Proximal Point Methods

Author(s): Ceng LuChuan | Liou YeongCheng | Naraghirad Eskandar
Volume: 2011
Issue: 1
Year: 2011
On the eleventh question of Allen Shields

Author(s): Yousefi Bahmann | Kashkooly Ali
Volume: 2011
Issue: 1
Year: 2011
Hybrid methods for accretive variational inequalities involving pseudocontractions in Banach spaces

Author(s): Wang Yaqin | Chen Rudong
Volume: 2011
Issue: 1
Year: 2011
-Optimal Solutions in Nonconvex Semi-Infinite Programs with Support Functions

Author(s): Kim DoSang | Son TaQuang
Volume: 2011
Issue: 1
Year: 2011
Common fixed points of R-weakly commuting maps in generalized metric spaces

Author(s): Abbas Mujahid | Khan Safeer | Nazir Talat
Volume: 2011
Issue: 1
Year: 2011
Strong convergence theorems for variational inequalities and fixed points of a countable family of nonexpansive mappings

Author(s): Bunyawat Aunyarat | Suantai Suthep
Volume: 2011
Issue: 1
Year: 2011
Convergence theorems of solutions of a generalized variational inequality

Author(s): Yu Li | Liang Ma
Volume: 2011
Issue: 1
Year: 2011
-Functions on Quasimetric Spaces and Fixed Points for Multivalued Maps

Author(s): Marín J | Romaguera S | Tirado P
Volume: 2011
Issue: 1
Year: 2011
The fixed point theorems of 1-set-contractive operators in Banach space

Author(s): Wang Shuang
Volume: 2011
Issue: 1
Year: 2011
Connectedness of approximate solutions set for vector equilibrium problems in Hausdorff topological vector spaces

Author(s): Chen Bin | Liu Qing-you | Liu Zhi-bin | Huang Nan-jing
Volume: 2011
Issue: 1
Year: 2011
Approximating fixed points for nonself mappings in CAT(0) spaces

Author(s): Razani Abdolrahman | Shabani Saeed
Volume: 2011
Issue: 1
Year: 2011
Solvability and Algorithms for Functional Equations Originating from Dynamic Programming

Author(s): Jiang Guojing | Kang ShinMin | Kwun YoungChel
Volume: 2011
Issue: 1
Year: 2011
Another weak convergence theorems for accretive mappings in banach spaces

Author(s): Saejung Satit | Wongchan Kanokwan | Yotkaew Pongsakorn
Volume: 2011
Issue: 1
Year: 2011
A minimax inequality and its applications to fixed point theorems in CAT(0) spaces

Author(s): Shabanian S | Vaezpour SM
Volume: 2011
Issue: 1
Year: 2011
Strong convergence of a hybrid method for monotone variational inequalities and fixed point problems

Author(s): Yao Yonghong | Liou Yeong-Cheng | Wong Mu-Ming | Yao Jen-Chih
Volume: 2011
Issue: 1
Year: 2011
A Hybrid Method for Monotone Variational Inequalities Involving Pseudocontractions

Author(s): Yao Yonghong | Marino Giuseppe | Liou Yeong-Cheng
Volume: 2011
Issue: 1
Year: 2011
A Hybrid-Extragradient Scheme for System of Equilibrium Problems, Nonexpansive Mappings, and Monotone Mappings

Author(s): Peng Jian-Wen | Wu Soon-Yi | Fan Gang-Lun
Volume: 2011
Issue: 1
Year: 2011
Convergence theorem for finite family of lipschitzian demi-contractive semigroups

Author(s): Ali Bashir | Ugwunnadi Godwin
Volume: 2011
Issue: 1
Year: 2011
Common Fixed Point Theorems for Four Mappings on Cone Metric Type Space

Author(s): Cvetković AleksandarS | Stanić MarijaP | Dimitrijević Sladjana | Simić Suzana
Volume: 2011
Issue: 1
Year: 2011
The Over-Relaxed -Proximal Point Algorithm for General Nonlinear Mixed Set-Valued Inclusion Framework

Author(s): Pan XianBing | Li HongGang | Xu AnJian
Volume: 2011
Issue: 1
Year: 2011
On ε-optimality conditions for multiobjective fractional optimization problems

Author(s): Kim Moon | Kim Gwi | Lee Gue
Volume: 2011
Issue: 1
Year: 2011
Fixed point theorems and Δ-convergence theorems for generalized hybrid mappings on CAT(0) spaces

Author(s): Lin Lai-Jiu | Chuang Chih-Sheng | Yu Zenn-Tsun
Volume: 2011
Issue: 1
Year: 2011
Fixed Point Theorems for Generalized Weakly Contractive Condition in Ordered Metric Spaces

Author(s): Nashine HemantKumar | Altun Ishak
Volume: 2011
Issue: 1
Year: 2011
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona